# SDR ASOA20140224020

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 30,447 hours, 17,241 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501545
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM CABIN OVERHEAD LIGHTS AT SEAT 23A.  MX INSPECTED AND FOUND LIGHT RECEPTACLE BURNED.  R & R SIDEWALL LIGHT ASSY WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
